# SDR SWAA2021070682757

- Difficulty date: June 12, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE LOCATED UNDER TRANSITION ANGLE (SHIELD) FROM STA 767 TO 787 AND RBL 21 HAS CORROSION AROUND AND UNDER NUTPLATES. / REMOVED AND REPLACED ATTACH ANGLE UNDER TRANSITION ANGLE (SHIELD) P/N # 146A8127412 ATSMROPER SRM. 51-40-02 (SA-M 326 ATTACHED: A1303144)
